Preface

G.F. Helminck

Research output: Contribution to journalArticleAcademic

Original languageUndefined
Pages (from-to)1-2
JournalActa applicandae mathematicae
Volume86
Issue number1-2
DOIs
Publication statusPublished - 2005

Keywords

  • IR-69573

Cite this

Helminck, G.F. / Preface. In: Acta applicandae mathematicae. 2005 ; Vol. 86, No. 1-2. pp. 1-2.
@article{727b8ac6332f4730ba599f078f5b64ee,
title = "Preface",
keywords = "IR-69573",
author = "G.F. Helminck",
year = "2005",
doi = "10.1007/s10440-005-0459-z",
language = "Undefined",
volume = "86",
pages = "1--2",
journal = "Acta applicandae mathematicae",
issn = "0167-8019",
publisher = "Springer",
number = "1-2",

}

Preface. / Helminck, G.F.

In: Acta applicandae mathematicae, Vol. 86, No. 1-2, 2005, p. 1-2.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Preface

AU - Helminck, G.F.

PY - 2005

Y1 - 2005

KW - IR-69573

U2 - 10.1007/s10440-005-0459-z

DO - 10.1007/s10440-005-0459-z

M3 - Article

VL - 86

SP - 1

EP - 2

JO - Acta applicandae mathematicae

JF - Acta applicandae mathematicae

SN - 0167-8019

IS - 1-2

ER -